# SDR UALA2010021500555

- Difficulty date: February 14, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 69,300 hours, 20,091 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED ELECTRICAL ODOR IN COCKPIT AND FWD CABIN.  CHECKED AVIONICS COMPARTMENTS NO ODORS, ODOR OCCURED WHEN GROUND AIR CONDITIONING STARTED.  OKAY FOR SERVICE.
